School personnel information

写真b

Shiozawa Yuichi


Organization 【 display / non-display

  • 2017.03.01 - , Department of Mathematics, Graduate School of Science, Associate Professor

 

Academic Papers 【 display / non-display

  • Long-time heat kernel estimates and upper rate functions of Brownian motion type for symmetric jump processes, Yuichi Shiozawa, Jian Wang, Bernoulli,Volume 25, Number 4B, 3796-3831, 2019.11, Papers

  • Maximal displacement and population growth for branching Brownian motions, Yuichi Shiozawa, Illinois Journal of Mathematics,Volume 63, Number 3, 353-402, 2019.10, Papers

  • Spread rate of branching Brownian motions, Yuichi Shiozawa, Acta Applicandae Mathematicae,155巻1号 113-150 , 2018.06, Papers

  • Bottom crossing probability for symmetric jump processes, Yuichi Shiozawa, Mathematische Zeitschrift,287・3-4・1355-1376, 2017.12, Papers

  • Escape rate of the Brownian motions on hyperbolic spaces , Yuichi Shiozawa, Proceedings of the Japan Academy, Series A, Mathematical Sciences,93(4) 27-29, 2017.04, Papers

display all >>